# SDR HALA2016102600377

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 27,981 hours, 39,564 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OPEN - ATO - TANK L AFT PUMP LO LIGHT ILLUMINATED ON THROTTLE ADV FOR T/O, MAIN TANK FUEL AC BOOST PUMPS.  DEFERRED USING MEL 28-22-01.
